Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

My son is suffering loose motion with blood,Is it a serious issue ?

Hi,My son is three years old.last two days as per my doctors prescribtion my son taking Fluzet,Levolin,Cepodem for severe cold.From yesterday onwards he is suffering loose motion with blood. Is it common after taking all above medicine ? Is it a serious issue?
Asked On : Sun, 31 Jan 2010
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

loose motion is ok with the medication he is taking but bloos in loose motion is not ok, get it checked with the pedics doc

Answered: Mon, 1 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor